Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 21

All articles in this issue are freely accessible.

Corrections to: “A Murnaghan–Nakayama rule for values of unipotent characters in classical groups”
Frank Lübeck and Gunter Malle.
Represent. Theory 21 (2017), 1-3
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3614027
Balanced semisimple filtrations for tilting modules
Amit Hazi.
Represent. Theory 21 (2017), 4-19
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3620676
Lowest $\mathfrak{sl}(2)$-types in $\mathfrak{sl}(n)$-representations
Hassan Lhou and Jeb F. Willenbring.
Represent. Theory 21 (2017), 20-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3622114
Positivity in $T$-equivariant $K$-theory of flag varieties associated to Kac-Moody groups II
Seth Baldwin and Shrawan Kumar.
Represent. Theory 21 (2017), 35-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3627147
Inductive McKay condition for finite simple groups of type $\mathsf{C}$
Marc Cabanes and Britta Späth.
Represent. Theory 21 (2017), 61-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3662374
Cocenters and representations of pro-$p$ Hecke algebras
Xuhua He and Sian Nie.
Represent. Theory 21 (2017), 82-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3665615
Face functors for KLR algebras
Peter J. McNamara and Peter Tingley.
Represent. Theory 21 (2017), 106-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3670026
The Peterson variety and the wonderful compactification
Ana Bălibanu.
Represent. Theory 21 (2017), 132-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3673527
On the nonvanishing hypothesis for Rankin-Selberg convolutions for $\mathrm{GL}_{n}(\mathbb{C})×\mathrm{GL}_{n}(\mathbb{C})$
Chao-Ping Dong and Huajian Xue.
Represent. Theory 21 (2017), 151-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3687651
Centre de Bernstein dual pour les groupes classiques
Ahmed Moussaoui.
Represent. Theory 21 (2017), 172-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3694312
Kazhdan-Lusztig theory of super type D and quantum symmetric pairs
Huanchen Bao.
Represent. Theory 21 (2017), 247-276
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3696376
$\mathbf{Z}/m$-graded Lie algebras and perverse sheaves, I
George Lusztig and Zhiwei Yun.
Represent. Theory 21 (2017), 277-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3697026
$\mathbf{Z}/m$-graded Lie algebras and perverse sheaves, II
George Lusztig and Zhiwei Yun.
Represent. Theory 21 (2017), 322-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3698042
On the local Langlands correspondence and Arthur conjecture for even orthogonal groups
Hiraku Atobe and Wee Teck Gan.
Represent. Theory 21 (2017), 354-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3708200
Resonances for the Laplacian on Riemannian symmetric spaces: The case of $\mathrm{SL}(3,\mathbb{R})/\mathrm{SO}(3)$
J. Hilgert, A. Pasquale and T. Przebinda.
Represent. Theory 21 (2017), 416-457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3710652
Coincidence of algebraic and smooth theta correspondences
YiXin Bao and BinYong Sun.
Represent. Theory 21 (2017), 458-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3718456
Cusp forms for reductive symmetric spaces of split rank one
Erik P. van den Ban and Job J. Kuit.
Represent. Theory 21 (2017), 467-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3723155
Character sheaves on neutrally solvable groups
Tanmay Deshpande.
Represent. Theory 21 (2017), 534-589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3733826
The unicity of types for depth-zero supercuspidal representations
Peter Latham.
Represent. Theory 21 (2017), 590-610
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3735454
A lower bound for the dimension of a highest weight module
Daniel Goldstein, Robert Guralnick and Richard Stong.
Represent. Theory 21 (2017), 611-625
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3738091